Jump to content

I'm already in Withdrawal...


Recommended Posts

I'm not getting stabile with V my body wakes up and shakes violently every morning, I have the same flu like symptoms all the time. I just think that the V is just poising my body more....I think I'm going to just suck it up and try and get better....
Link to comment
Share on other sites

[13...]
You cant keep jumping around with your doses.  If I were you, I would stabilize and titerate off slowly so your body can gradually adjust.
Link to comment
Share on other sites

Zach I agree with Rob completly!!!

Im so worried ur going to many up and downs with these benzos..

need a real good plan..And then stick it out ...

This is what will get on the best track..

 

:) Jenny :)

Link to comment
Share on other sites

I am unsure of exactly what this means Zach. You already posted that you jumped off, are you back on and jumping off again?
Link to comment
Share on other sites

I guess I'm confused and feel horrible, the V seems to be too sedating, might try K again, I know I need a plan, I hear you guys. Just don't know if V is for me, I tried the steady dose for 2 weeks and didn't stabilize from that.... Also I seem to have bad depression from the V too. I don't remember K causing depression like that, just skin burning....But I can sacrifice the fatigue and the depression for the skin burning....this kind of sucks....

 

This all started with K, I tried the V because of the longer half life....

Link to comment
Share on other sites

×
×
  • Create New...